# SDR SWAA2025010681968

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 56,204 hours, 33,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zon E200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEAR FWD SERVICE DOOR INOP.<[01] REMOVED AND REPLACED M1674 EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
